Insuficiência hepática fulminante após transplante simultâneo de rim‐pâncreas

um relato de caso

Translated title of the contribution: Fulminant hepatic failure after simultaneous kidney‐pancreas transplantation: a case report

Jimmy L. Moss, Benjamin W. Brown, Sher‐Lu L. Pai, Klaus D Torp, Stephen Aniskevich

Research output: Contribution to journalArticle

Abstract

We describe an unusual case of hyperacute hepatic failure following general anesthesia in a patient receiving a simultaneous kidney‐pancreas transplant. Despite an aggressive evaluation of structural, immunological, viral, and toxicological causes, a definitive cause could not be elucidated. The patient required a liver transplant and suffered a protracted hospital course. We discuss the potential causes of fulminant hepatic failure and the perioperative anesthesia management of her subsequent liver transplantation.

Original languagePortuguese
JournalBrazilian Journal of Anesthesiology
DOIs
StateAccepted/In press - Jan 1 2018

Fingerprint

Acute Liver Failure
Transplantation
Transplants
Liver Failure
Liver Transplantation
Toxicology
General Anesthesia
Anesthesia
Liver

Keywords

  • Adverse drug reaction
  • Drug reaction
  • Inhalational anesthesia
  • Isoflurane toxicity
  • Kidney‐pancreas transplant
  • Liver failure
  • Liver transplant
  • Volatile agents

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Cite this

Insuficiência hepática fulminante após transplante simultâneo de rim‐pâncreas : um relato de caso. / Moss, Jimmy L.; Brown, Benjamin W.; Pai, Sher‐Lu L.; Torp, Klaus D; Aniskevich, Stephen.

In: Brazilian Journal of Anesthesiology, 01.01.2018.

Research output: Contribution to journalArticle

Moss, Jimmy L. ; Brown, Benjamin W. ; Pai, Sher‐Lu L. ; Torp, Klaus D ; Aniskevich, Stephen. / Insuficiência hepática fulminante após transplante simultâneo de rim‐pâncreas : um relato de caso. In: Brazilian Journal of Anesthesiology. 2018.
@article{98f7ff1c616f49318e3756118a635733,
title = "Insufici{\^e}ncia hep{\'a}tica fulminante ap{\'o}s transplante simult{\^a}neo de rim‐p{\^a}ncreas: um relato de caso",
abstract = "We describe an unusual case of hyperacute hepatic failure following general anesthesia in a patient receiving a simultaneous kidney‐pancreas transplant. Despite an aggressive evaluation of structural, immunological, viral, and toxicological causes, a definitive cause could not be elucidated. The patient required a liver transplant and suffered a protracted hospital course. We discuss the potential causes of fulminant hepatic failure and the perioperative anesthesia management of her subsequent liver transplantation.",
keywords = "Adverse drug reaction, Drug reaction, Inhalational anesthesia, Isoflurane toxicity, Kidney‐pancreas transplant, Liver failure, Liver transplant, Volatile agents",
author = "Moss, {Jimmy L.} and Brown, {Benjamin W.} and Pai, {Sher‐Lu L.} and Torp, {Klaus D} and Stephen Aniskevich",
year = "2018",
month = "1",
day = "1",
doi = "10.1016/j.bjan.2018.01.013",
language = "Portuguese",
journal = "Revista Brasileira de Anestesiologia",
issn = "0034-7094",
publisher = "Elsevier Editora Ltda",

}

TY - JOUR

T1 - Insuficiência hepática fulminante após transplante simultâneo de rim‐pâncreas

T2 - um relato de caso

AU - Moss, Jimmy L.

AU - Brown, Benjamin W.

AU - Pai, Sher‐Lu L.

AU - Torp, Klaus D

AU - Aniskevich, Stephen

PY - 2018/1/1

Y1 - 2018/1/1

N2 - We describe an unusual case of hyperacute hepatic failure following general anesthesia in a patient receiving a simultaneous kidney‐pancreas transplant. Despite an aggressive evaluation of structural, immunological, viral, and toxicological causes, a definitive cause could not be elucidated. The patient required a liver transplant and suffered a protracted hospital course. We discuss the potential causes of fulminant hepatic failure and the perioperative anesthesia management of her subsequent liver transplantation.

AB - We describe an unusual case of hyperacute hepatic failure following general anesthesia in a patient receiving a simultaneous kidney‐pancreas transplant. Despite an aggressive evaluation of structural, immunological, viral, and toxicological causes, a definitive cause could not be elucidated. The patient required a liver transplant and suffered a protracted hospital course. We discuss the potential causes of fulminant hepatic failure and the perioperative anesthesia management of her subsequent liver transplantation.

KW - Adverse drug reaction

KW - Drug reaction

KW - Inhalational anesthesia

KW - Isoflurane toxicity

KW - Kidney‐pancreas transplant

KW - Liver failure

KW - Liver transplant

KW - Volatile agents

UR - http://www.scopus.com/inward/record.url?scp=85048726582&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85048726582&partnerID=8YFLogxK

U2 - 10.1016/j.bjan.2018.01.013

DO - 10.1016/j.bjan.2018.01.013

M3 - Article

JO - Revista Brasileira de Anestesiologia

JF - Revista Brasileira de Anestesiologia

SN - 0034-7094

ER -